# SDR QMLA2021120620062

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 6,096 hours, 17,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ALL THREE CREW MEMBERS SMELLED AN ELECTRICAL BURNING SMELL.  PILOT TURNED OFF DEFOG, AND ALL VENTILATION, OPENED WINDOWS, MADE A PL AT NEAREST AVAILABLE, SUITABLE LZ.  EVENT COULD NOT BE DUPLICATED. ACFT RETURNED TO SERVICE.
